# SDR SWAA2025122954814

- Difficulty date: December 6, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW POST AT UPPER LT CORNER CRACKED.   CAPTAIN'S WINDOW POST AT UPPER LEFT CORNER WAS REPAIRED AND DOCUMENTED ON CCN TTG8Q0199APB WITH ADDITIONAL INSTRUCTIONS PROVIDED ON EA 25-153-03346.
